# SDR SWAA2025081404149

- Difficulty date: August 14, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 46,261 hours, 28,160 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Debonded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT SERVICE DOOR ESCAPE SLIDE SKIRT RUBBER DISBONDED AND FRAYED<[01] R&R PASSENGER CABIN AFT SERVICE DOOR ESCAPE SLIDE IAW AMM 25-66-01. REF.#TTG8Q00PLDJQ FOR PARTS INFO.;[02] INSPECTION C/W R&R PASSENGER CABIN AFT SERVICE DOOR ESCAPE SLIDE IAW AMM 25-66-01. REF.#TTG8Q00PLDJQ FOR PARTS INFO.
